Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems

Jaume Llibre, Dongmei Xiao

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

© 2014 American Mathematical Society. In this paper we study the limit cycles bifurcating from a nonisolated zero-Hopf equilibrium of a differential system in ℝ3. The unfolding of the vector fields with a non-isolated zero-Hopf equilibrium is a family with at least three parameters. By using analysis techniques and the averaging theory of the second order, explicit conditions are given for the existence of one or two limit cycles bifurcating from such a zero-Hopf equilibrium. This result is applied to study three-dimensional generalized Lotka-Volterra systems in a paper by Bobieński and Żołądek (2005). The necessary and sufficient conditions for the existence of a non-isolated zero-Hopf equilibrium of this system are given, and it is shown that two limit cycles can be bifurcated from the non-isolated zero-Hopf equilibrium under a general small perturbation of three-dimensional generalized Lotka-Volterra systems.
Original languageEnglish
Pages (from-to)2047-2062
JournalProceedings of the American Mathematical Society
Volume142
Issue number6
DOIs
Publication statusPublished - 1 Jun 2014

Fingerprint

Dive into the research topics of 'Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems'. Together they form a unique fingerprint.

Cite this